# SDR IXKA9500019

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR/TPA - FLT 39, AFTER TAKEOFF, UNABLE TO PRESSURIZE AIRCRAFT.  AIRCRAFT RETURNED TO EWR.  FOUND LT FLOW CONTROL VALVE FAILED IN CLOSED POSITION DUE TO 3 BROKEN WIRES.  REPAIRED WIRES AND C/P REPINNED.  PRESSURE CHECKED PER MM 21-00-01 AND MM 21-31-00.  OPS CHECK NORMAL.  (X)
